# SDR AALA20161202003

- Difficulty date: November 30, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 10,663 hours, 2,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 775714
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT LEFT POWER SUPPLY UNIT FAILED TO TEST.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-38.  OPS CHECKED GOOD.
